I am on my first pack of Loestrin24. I just had a baby on December 20th. I have not used bc pills in years so I know I may need to get used to them again. My question is, is it normal to have what looks like a period after taking them a couple of weeks? I started the first pill on the first day of what I thought was my period. I had stopped bleeding from having my baby and then a couple weeks later what appeared to be my period came and I started my first pill. It's strange that I am having another period. What could be causing this?
What you are having is breakthrough bleeding because of the hormonal changes caused by starting the pills. Continue taking the pills regularly and if the bleeding worsens then get it evaluated from a gynecologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.